# SDR 9516942201

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERNIGHT PRE-FLIGHT FOUND FIRST SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.   REPLACED BATTERY POWER SUPPLY AND BATTERY PACK.  SYSTEM CHECK OK.
